# SDR HEEA079754

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N822H
- Make and model: Bell 214ST
- Aircraft serial: 28139
- Aircraft time: 4,520 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 1827
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DF 88 HOMING INOPERATIVE.  NO DETECTED AUDIO OUTPUT. INSTALLED ELT HONING MOD 1.  REPAIRED.  BENCH CHECK GOOD.
